Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the second derivatives of the extremal-integral for the integral $ \int F(y;y')dt$


Author: Arnold Dresden
Journal: Trans. Amer. Math. Soc. 18 (1917), 373-378
MSC: Primary 49K05
MathSciNet review: 1501074
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1917-1501074-0
PII: S 0002-9947(1917)1501074-0
Article copyright: © Copyright 1917 American Mathematical Society